Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 5, Issue 2, Pages 119-128
http://dx.doi.org/10.1155/1998/480273

Magnetic Damping For Maglev

S. Zhu, Y. Cai, D.M. Rote, and S.S. Chen

Argonne National Laboratory, Argonne, IL 60439, USA

Received 3 March 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Zhu, Y. Cai, D.M. Rote, and S.S. Chen, “Magnetic Damping For Maglev,” Shock and Vibration, vol. 5, no. 2, pp. 119-128, 1998. https://doi.org/10.1155/1998/480273.